# SDR 2002FA0000096

- Difficulty date: December 10, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N999TE
- Make and model: Amrgen AG5B
- Aircraft serial: 10201
- Aircraft time: 68 hours
- Engine: Lyc O360A4K
- Engine time: 68 hours
- Propeller: Snsnch 76EM8
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nacelle
- Part time: 68 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE DEVELOPED OIL LEAK AT THE TOP OF THE CASE NEAR THE ACCESSORY CASE.  LEAK BEGAN DURING INITIAL ENGINE RUN.  LEAK IS APPX 1/8 QT PER 6 HRS.  LEAK COULD NOT BE FIXED WITHOUT REMOVING ENGINE.
